# SDR SIMA201117104

- Difficulty date: June 18, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 31,320 hours, 26,090 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Contactor
- Part number: 480CC01
- Part serial: 5022
- Condition: Burned
- Location: Landing Light
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4076 THE CREW REPORTED AN ELECTRICAL ODOR IN THE COCKPIT ON LANDING.  THE CREW DID NOT DECLARE AN EMERGENCY.  THE AIRCRAFT TAXIED TO GATE WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND ODOR COMING FROM THE LEFT ELECTRICAL POWER CONTROL/DISTRIBUTION BOX.  REMOVED AND REPLACED THE LANDING LIGHT 1 CONTACTOR IAW EMB145 AMM 33-41-03.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
